Do sleeping pills ever make you super super hyper? This is quite common with me, sometimes they work wonderfully and I think I've narrowed it down. If I take the pills, and fall asleep a short while after the pills kick in, I'm out and I'm fine. BUT, if I stay awake for a while after they kick in, I get a feeling very similar to a caffeine overdose. I've switched between a few different brands, I'm onto a "more natural" brand that's name escapes me, it's not like those Tylenol PM minus the Tylenol pills, they are these dissolving pills that are actually rather nice. It's not a druggy type of feeling, it is a rather natural feel, but right as I got in bed, a thunderstorm hit. I can sleep through storms fine, but one of my dogs is terrified by them. She runs around, knocks stuff over: She actually knocked over my oscillating fan and that's why I got up. I locked her downstairs, stood the fan up, took the collar off my other dog to avoid her necklace rattling from annoying me and laid down. All and all, the pill had kicked in 30-40 minutes before I laid down the second time. Sure enough, I couldn't sit still! I kept spinning around, I couldn't get comfortable. It wasn't until 3 hours later until I could fall asleep. I wanted to know, is this common? Furthermore, I know sleeping pills are bad news for the most part, but this 3rd shift business has me all sorts of messed up.